Open Access
2000 On some nonlinear expressions of the Jacobian
Luigi Greco, Anna Verde
Differential Integral Equations 13(10-12): 1569-1582 (2000). DOI: 10.57262/die/1356061140


We define the expressions $J\log^{1+\alpha}(e+|D f|)$ and $J\log^{1+\alpha}(e+|J|)$ as Schwartz distributions, for $f\colon\Omega\subset{{\Bbb R}}^n\to {{\Bbb R}}^n$ a Sobolev mapping such that $|D f|^n\log^\alpha(e+|D f|)$ is locally integrable, $-1 <\alpha <0$, and $J$ the Jacobian determinant.


Download Citation

Luigi Greco. Anna Verde. "On some nonlinear expressions of the Jacobian." Differential Integral Equations 13 (10-12) 1569 - 1582, 2000.


Published: 2000
First available in Project Euclid: 21 December 2012

MathSciNet: MR1787082
zbMATH: 0983.46034
Digital Object Identifier: 10.57262/die/1356061140

Primary: 46E30
Secondary: 47B38

Rights: Copyright © 2000 Khayyam Publishing, Inc.

Vol.13 • No. 10-12 • 2000
Back to Top